# SDR C2XA10SH441

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 22,619 hours, 17,111 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY DASHED OUT ON CLIMB.  RESET ALL SWITCHES TO NORMAL AND COULD NOT DUPLICATE FAULT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
